Fighting cold and flu symptoms around-the-clock, with a day and a night capsule, SUDAFED® Mucus Relief Day & Night Capsules are specially formulated to tackle blocked noses, headaches, fevers, sore throats, and all the aches and pains associated with the common cold.
The Day capsules include a dose of caffeine to combat tiredness while you fight off illness. The Night capsules soothe your symptoms, meaning you can get a good night's sleep which can help you recover.
How it works
Both sets of capsules contain Phenylephrine Hydrochloride, which reduces swelling in the nasal passages to help increase airflow and make breathing easier through your nose. They also contain paracetamol, an analgesic which will help bring down your temperature and ease any aches and pains. The Day capsules also contain 25mg of caffeine to help you power through your busy schedule and fight off tiredness associated with colds and flu.
How to use
Please read enclosed leaflet before first use.
Dosage: For oral use
Age: Adults and Children over 16 years
Dose: Take 2 Day capsules every 4-6 hours up to 3 times a day as required, followed by 2 Night capsules before you go to sleep.
Pseudoephedrine – a decongestant which narrows blood vessels to reduce swelling and congestion, helping to ease blocked noses.
Phenylephrine – a decongestant which can help clear up stuffy noses by decreasing swelling in the nasal passages, making it easier to breathe through your nose.
Xylometazoline – a decongestant, used to help clear blocked nose and sinuses caused by having a cold or flu. It works by contracting swollen blood vessels, reducing the feeling of stuffiness and congestion.
The ingredients that complement our actives:
Guaifenesin – this ingredient helps loosen mucus, making it easier to cough up
Ibuprofen – an anti-inflammatory and painkiller helps relieve headaches and reduce any inflammation which could be contributing towards pain.
Paracetemol – a pain reliever which can be used to relieve mild to moderate pain, headaches and fevers which often accompany the common cold.
Caffeine – a stimulant, meaning it can help you feel more alert, as well as combatting the tiredness associated with colds.